Medical Questions > Womens Health > Infertility Forum

extending Progynova and modus course

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
User Profile
My doctor advised me to take Progynova (day 3 to day 28) and modus( day 19 to 28).
I want to know can i extend my course for 3-4 days to delay my menses? Would it be harmful?


Did you find this post helpful?
|

User Profile
replied October 3rd, 2015
Infertility Answer A54141
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Sticking to the plan is wise but a day or two delay would not be harmful. You can do it once in a while but don't make it a habit.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.

Take care
Khan


|
Did you find this post helpful?
Tags: Infertility
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Infertility , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.